# SDR DXTA200803252

- Difficulty date: August 28, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control Unit
- Part number: 3500920
- Part serial: D4304
- Condition: Faulted
- Location: Bleed Air Sys
- Part time: 874 hours, 573 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE OFF ABORTED DUE TO RED BLEED AIR EICAS MESSAGE AND MASTER WARNING LIGHTS.   UPON MOVING THRUST LEVERS TO IDLE, EICAS AND MASTER WARNING LIGHT SHUTOFF BEFORE WE WERE ABLE TO READ COMPLETE EICAS MESSAGE. LEFT APR WAS ACTIVATED AND SURGING IN RUDDER PEDDLES WAS NOTED.  BOTH ENGINES TO T/O POWER. DID NOT GET A RIGHT OR LEFT BLEED AIR EICAS MESSAGE. VISALLY CHECKED BOTH ENGINES AND TAIL COMPARTMENT FOR LEAKS DURING ENGINE RUN AND NONE WERE FOUND. REMOVED EXISTING RH BLEED AIR LEAK DETECTION CONTROLLER AND INSTALELD NEW CONTROL UNIT AT LMCC DIRECTION. RAN ENGINES TO T/O POWER WITH NO FAULTS FOR ALL WORK ACCOMPLISHED RE MM 21-11-00 AND 21-61-00 ACCOMPLISHED CMP 261504 AND 210020.
